[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 4, Issue 1 (Vol. 4, No. 1, Spring&Summer2018 2018) ::
Mathematical Researches 2018, 4(1): 0-0 Back to browse issues page
حل عددی معادله تلگراف دو بعدی با مشتقات کسری فضا-زمان با استفاده از ماتریس های عملیاتی لژاندر انتقال یافته
Abstract:   (811 Views)
This article has no abstract.
Keywords: Operational matrices, Caputo fractional derivative, Riemann–Liouville fractional integral, shifted Legendre polynomials, fractional two dimensional telegraph equation.
     
Type of Study: S | Subject: M
Received: 2017/07/19 | Accepted: 2017/12/23 | Published: 2018/01/8 | ePublished: 2018/01/8
Add your comments about this article
Your username or Email:

CAPTCHA code


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

حل عددی معادله تلگراف دو بعدی با مشتقات کسری فضا-زمان با استفاده از ماتریس های عملیاتی لژاندر انتقال یافته. Mathematical Researches. 2018; 4 (1)
URL: http://mmr.khu.ac.ir/article-1-2655-en.html


Volume 4, Issue 1 (Vol. 4, No. 1, Spring&Summer2018 2018) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.15 seconds with 30 queries by YEKTAWEB 3741